MathSciNet Relay Station
MathSciNet bibliographic data
MR639574 (83a:20066) 20J05 (12G05 18G50 20F14 55P99)
Singh, S. Pro-homology and isomorphisms of pro-groups. J. Pure Appl. Algebra 23 (1982), no. 2, 209–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement